# SDR FDEA200903291096

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 30,362 hours, 5,458 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 3
- Part time: 46,205 hours, 6,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, J, A

## Discrepancy

ENG NR 3 FLAMED OUT IN FLIGHT. FL 320. LOUD BANG &  SHUDDER WITH HIGH EGT INDICATION. DUMPED 59K LBS OF  FUEL. LOUD COMPRESSOR STALL SOUND AND LOOKS LIKE EGT WENT TO 680 DEG C. ENGINE APPEARED TO ROLL BACK. HE CONSIDERED A RESTART BUT HIGH EGT PROMPTED SHUTDOWN. THEY DID NOT BLOW THE  BOTTLE. FIRE HANDLE IS STILL PULLED.  C/W ENG FAILURE OVERLOAD CONDITION INSP. CHECK. "A" CHECK  INSP. ONLY FOR NR 3 ENG PYLON.  NO DEFECTS NOTED.  PER M/M 05-51-09-6.  NR 3 ENGINE CHANGE WORK CARD 71T0903-PW C/W. NO  DEFECTS NOTED AFTER ENGINE CHANGE.  ACFT OK FOR FLIGHT.
